MAUDE Adverse Event Report: PT. CIBA VISION BATAM CENTURION SURGICAL PROCEDURE PAK; GENERAL SURGERY TRAY (KIT)

PT. CIBA VISION BATAM CENTURION SURGICAL PROCEDURE PAK; GENERAL SURGERY TRAY (KIT)
Catalog Number 8065752212
Medical Device Problem Code Infusion or Flow Problem (2964)
Health Effect - Clinical Code Intraocular Pressure Decreased (4468)
Date of Event 11/06/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.The manufacturer internal reference number is: (b)(4).
 
Event or Problem Description
A nurse reported that there was poor fluid flow when using the fluidic management system (fms), resulting in unstable anterior chamber during the cataract [without intraocular lens (iol) implant] surgery.The surgery was completed after replacing the product with new product.There was no patient impact.
 
Additional Manufacturer Narrative
Additional information provided in h.6.And h.11.No photo and/or video was provided by the reporter, and a sample was not received at the investigation site for evaluation; therefore, the condition of the complaint product could not be evaluated.The investigation conducted a non-conformance review of the reported 31600972 number.No deviations were identified and all corresponding production release specifications defined in the device master record were met.No similar complaint under this lot.Manufacturing device history record (dhr) review was performed to ensure that the product was manufactured in compliance with the device master record.Based on the assessment, the product met release criteria.The root cause of the reported event has been determined to be inconclusive since no returned sample received to confirm this event.This lot had passed all the required inspections and specification during manufacturing process prior to release.No potential contributory factors and abnormalities found in process and inspection during manufacturing process that related to the reported complaint event.The root cause of the reported event has been determined to be inconclusive.Based on review of the manufacturing device history record (dhr) and information available in the complaint record, there is no impact to the other product and no serious impact to the patient.No escalation/faa/market action is required.No corrective and preventive action (capa) will be initiated for this complaint.Quality assurance has reviewed, evaluated, and investigated this complaint.No adverse trends have been observed associated with the reported product and event based on the latest monitoring review.No further action has been identified for this reported event.Monitoring data will continue for evidence of adverse trending and take further action, if appropriate.Receipt of complaint sample or additional information pertinent to this complaint will result in re-evaluation of the complaint investigation.The manufacturer internal reference number is: (b)(4).

Brand Name
CENTURION SURGICAL PROCEDURE PAK
Common Device Name
GENERAL SURGERY TRAY (KIT)
Manufacturer (Section D)
PT. CIBA VISION BATAM
beringin kav. #204 batamindo
industrial park muka kuning
pulau batam 29433
ID  29433
Manufacturer (Section G)
PT. CIBA VISION BATAM
beringin kav. #204 batamindo
industrial park muka kuning
pulau batam 29433
ID   29433
Manufacturer Contact
jonathan schlech
6201 south freeway
mail stop ab2-6
fort worth, TX 76134
8007579780
MDR Report Key23739700
Report Number9681121-2025-00182
Device Sequence Number21370012
Product Code LRO
UDI-Device Identifier00380657522125
UDI-Public(01)00380657522125(17)270701(11)250707(10)31600972
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K880961
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 03/03/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number8065752212
Device Lot Number31600972
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 11/10/2025
Supplement Date Received by Manufacturer02/05/2026
Initial Report FDA Received Date12/08/2025
Supplement Report FDA Received Date03/03/2026
Date Device Manufactured07/07/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown